umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On two functions of a matrix with positive definite Hermitian part
Umeå University, Faculty of Science and Technology, Departement of Computing Science.
1996 (English)In: Linear Algebra and Its Applications, Vol. 244, 55-68 p.Article in journal (Refereed) Published
Abstract [en]

Let A be a square complex matrix with positive definite Hermitian part H(A) = (A + A(H))/2, and let f(A), g(A) be two functions defined by f(A) = H(A(-1))(-1), g(A) = A(-1)A(H). This paper derives new perturbation bounds for f(A), and studies the distribution and perturbation of the eigenvalues of f(A) and g(A).

Place, publisher, year, edition, pages
1996. Vol. 244, 55-68 p.
Identifiers
URN: urn:nbn:se:umu:diva-21997ISBN: 0024-3795 OAI: oai:DiVA.org:umu-21997DiVA: diva2:212260
Available from: 2009-04-21 Created: 2009-04-21 Last updated: 2009-04-21

Open Access in DiVA

No full text

Other links

<Go to ISI>://A1996VD69800005
By organisation
Departement of Computing Science

Search outside of DiVA

GoogleGoogle Scholar

isbn
urn-nbn

Altmetric score

isbn
urn-nbn
Total: 16 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf